# SDR VNAA2012051400013

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 20,261 hours, 20,749 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73664320
- Part serial: 1077
- Condition: Malfunctioned
- Location: Fuel Quantity
- Part time: 7,967 hours, 8,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL CHANNEL 1/2 FAIL CAUTION MESSAGE IN FLIGHT FOR A FEW MINUTES, THEN MESSAGE DISAPPEARED.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AIRCRAFT, REMOVED AND REPLACED FUEL QUANTITY GAUGE COMPUTER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
